# SDR MEX2003442

- Difficulty date: September 22, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20495054
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, AT FL290 LIGHT FLOW CAME ON AND THE CABIN PRESSURE STARTED TO CLIMB OF 1500 FT/MIN, UNABLE TO CONTROL IT IN MANUAL AND AT 9500 FEET CABIN LIGHT CAME ON AND EMERGENCY DESCENT WAS DONE, PROCEEDING TO LANDING AT DCO.  AT DGO, THE TURBINE ASSEMBLY COOLING AND PRESSURIZATION VALVE OF LEFT AIR CONDITIONING PACKAGE WERE REPLACED IAW MM 21-51-01 AND 36-10-08 RESPECTIVELY.  DURING OVERNIGHT SERVICE PRESSURIZATINO AND ANTI-ICE SYSTEM WERE TESTED IAW MM 21-32-00 AND 30-10-00, ALL CORRECT.  (M)
